Tysabri, Aubagio and Lemtrada

First let me just say, it is so hard to type right now… My coordination is not perfect so I miss keys and my fingers are kind of shaky so I double tap a lot. I try to catch it all but my vision has continued to get worse day by day so… most likely there will be weird spelling errors. On top of that I do not feel well so I am keeping it really short. I saw my neurologist yesterday; I was the last patient and everyone was going home so he basically saw me after hours. We talked and since I was still getting worse we agreed it was time to switch to Lemtrada. We did not talk about it directly but it may be that I developed a neutralizing antibody to Tysabri. It happens and it basically means that my body started producing antibodies that neutralize the effects of Tysabri. So I am doing a 6 week wash out before I start Lemtrada. That just means I am waiting for 6 weeks for the Tysabri to clear out of my system. To help bridge me from Tysabri to Lemtrada without (hopefully) rebounding I started Aubagio today. I seem to have body aches and I feel hot but I am not; luckily no nausea. But since my last infusion was 2 weeks ago that means I can start Lemtrada in 4 weeks.

I have a feeling the next 5 weeks will not be fun but if it works it will be worth it (again, I hope) as it’s 5 days in a row of Lemtrada infusion and then 3 days on Lemtrada infusion and then…. That is it. Just lots of blood work and monitoring. I can’t get into it all right now but maybe my next post, hopefully some of these side effects start to subside…
Read more